# SDR SWAA2022031032928

- Difficulty date: June 12, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,382 hours, 10,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL UPPER FWDSLIDER IS CRACKED / R&R LH HORIZONTAL UPPER FWD SLIDER PER AMM 53-31-31. AMT 109918INSP 49016
